ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Concerta
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Concerta (methylphenidate) Time released Ritalin - 10 hour long acting tablet.

Reply
 
Thread Tools Display Modes
  #1  
Old 03-20-17, 09:52 PM
raizen425 raizen425 is offline
Newbie
 

Join Date: Mar 2017
Location: California
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
raizen425 is on a distinguished road
Been off Concerta for 9 days since it made my head hurt, but my head still hurts?

So in December I was on Vyvanse (30mg) and randomly I woke up one day and all of its effectiveness was gone. It made my brain hurt and made me feel dumb and foggy and it was very uncomfortable. My doctor switched me to 36 mg of Concerta so see if I would feel better on that, but I still felt just as bad on that. While Concerta did make me feel dumb and foggy and made my brain hurt, I still could perform better in school on it than I could off it, so for that reason I still took it everyday. Fast forward to last friday I started march break. I haven't taken it since last Friday but I still have that sort of foggy feeling. My brain hurts 24/7 and it makes me feel really dumb. I am extremely nervous that I will never feel "normal" again. Anyone have any experience with a similar situation?
Reply With Quote
  #2  
Old 03-20-17, 11:19 PM
dvdnvwls dvdnvwls is offline
Mr. BllVt
 

Join Date: Dec 2012
Location: Anywhere I can
Posts: 14,917
Thanks: 1,278
Thanked 17,927 Times in 9,005 Posts
dvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond repute
Re: Been off Concerta for 9 days since it made my head hurt, but my head still hurts?

Both your Vyvanse dose and your Concerta dose may have been too high. I can't understand why your doctor didn't start by lowering the dose. Do you have caffeine often?
__________________
Postmodernism, the school of 'thought' that proclaimed 'There are no truths, only interpretations' has largely played itself out in absurdity, but it has left behind a generation of academics in the humanities disabled by their distrust of the very idea of truth and their disrespect for evidence, settling for 'conversations' in which nobody is wrong and nothing can be confirmed, only asserted with whatever style you can muster.
Reply With Quote
  #3  
Old 03-20-17, 11:29 PM
raizen425 raizen425 is offline
Newbie
 

Join Date: Mar 2017
Location: California
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
raizen425 is on a distinguished road
Re: Been off Concerta for 9 days since it made my head hurt, but my head still hurts?

Quote:
Originally Posted by dvdnvwls View Post
Both your Vyvanse dose and your Concerta dose may have been too high. I can't understand why your doctor didn't start by lowering the dose. Do you have caffeine often?
Well from August of 2015 until December (a little bit more than a year) I was actually on 40 mg of Vyvanse and everyday I took that it felt like the perfect amount. When this all started the first thing we did was go down from 40 to 30. That didn't work, and after a week on 30 i tried mixing it in water and drinking half of it. I obviously felt that it was less effective, but the way it made me feel was still there. It has felt like a completely different medication since december, and lowering the dose didn't make me feel any better. Do you suggest I try to actually lower my Concerta dose, do you think it is worth my time to do that? And last year occasionally while I was on Vyvanse I would drink coffee but when this all started that was the first thing I cut out, and it didn't do anything. I didn't drink any soda/coffee all of January, and it did not help. Any advice would be greatly appreciated, as this is most definetly a low point in my life.
Reply With Quote
Sponsored Links
  #4  
Old 03-21-17, 04:43 AM
dvdnvwls dvdnvwls is offline
Mr. BllVt
 

Join Date: Dec 2012
Location: Anywhere I can
Posts: 14,917
Thanks: 1,278
Thanked 17,927 Times in 9,005 Posts
dvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond reputedvdnvwls has a reputation beyond repute
Re: Been off Concerta for 9 days since it made my head hurt, but my head still hurts?

I can't understand why your head is hurting.

I do know that the last of the Concerta left your body a week ago already.

I don't think the medications are making your head hurt - I think it's something else, and I think you should see your regular physician as soon as you can.
__________________
Postmodernism, the school of 'thought' that proclaimed 'There are no truths, only interpretations' has largely played itself out in absurdity, but it has left behind a generation of academics in the humanities disabled by their distrust of the very idea of truth and their disrespect for evidence, settling for 'conversations' in which nobody is wrong and nothing can be confirmed, only asserted with whatever style you can muster.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Does your head hurt when you force yourself to really think? Slapstick General ADD Talk 19 11-02-16 10:07 AM
Why did I ever take medication? notfed New Member Introductions 3 07-16-11 07:01 PM
After how many days did you notice the positive effects from Concerta? flicflex Concerta 4 05-09-11 02:08 PM
After 5 days on Concerta... smartestblonde Concerta 10 04-14-10 02:31 PM
Concerta - Can you skip days? kitkatt Concerta 7 03-14-10 11:36 PM


All times are GMT -4. The time now is 08:19 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums